00:00
(name withheld) on the 80 .
00:02
Hey doc, I am on scene with a forty-one year old male overdose today.
00:05
On fire's arrival, he was taking agonal respirations.
00:08
Family did CPR prior to our arrival.
00:10
He received two of Narcan.
00:12
I and he returned to baseline GCS 15 .
00:16
He says he only took marijuana.
00:17
Family says drug of choice is meth.
00:19
Vital signs: 112 on the rate, 100 and twenty-nine over eighty-four for the blood pressure, ninety-seven percent on room air.
00:24
He is answering everything appropriately.
00:26
He does not want to go, but because he was overdosing, I have to call you.
00:30
Any words of wisdom for me or the patient?
00:35
He was in earshot of me.
00:42
(name withheld). I work at the Eskenazi Emergency Department.
00:44
Based on what my medics are telling me, we'd really like you to get evaluated.
00:48
The fact of like kind of how you were found with your breathing and the fact that you responded to our opioid reversal medication tells us that at least some of that was in your system, whether whatever you thought you took had some contaminant or something like that.
01:00
The concern is that that is a fairly short activation.
01:04
The reversal medication, so the concern is that that would wear off and those other chemicals of other drugs would take back over in your system and cause you to stop breathing again.
01:12
Which could result in your potential death.
01:14
So that's why we want to bring you in so we can at least observe you and make sure that we watch you for a period of time until that medication can fully make it.
01:23
You don't have any return of symptoms after that wears off.
01:26
So we would really recommend you come see us here in one department.